Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``Elementary properties of the $ t\sb \nu$ functions'' [Trans. Amer. Math. Soc. 32 (1930), no. 4, 905-911; 1501570]


Author: Wilhelm Maier
Journal: Trans. Amer. Math. Soc. 33 (1931), 998
MSC: Primary 33E05; Secondary 33C75
Original Article: Trans. Amer. Math. Soc. 32 (1930), 905-911.
MathSciNet review: 1500510
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33E05, 33C75

Retrieve articles in all journals with MSC: 33E05, 33C75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1500510-0
PII: S 0002-9947(1931)1500510-0
Article copyright: © Copyright 1931 American Mathematical Society